Jump to content
Important Survey - Please Participate ×

Phenibut..any posters with experience or knowledge?


[Ch...]

Recommended Posts

I stumbled across Phenibut on YouTube while watching vids about Benzo withdrawal. I must admit I wanted to obtain some based on what I have read and listened to!!! Before I do, I want input from BB....
Link to comment
Share on other sites

I stumbled across Phenibut on YouTube while watching vids about Benzo withdrawal. I must admit I wanted to obtain some based on what I have read and listened to!!! Before I do, I want input from BB....

 

I was prescribed this by a naturopath to help me sleep last week. after coming on here and doing a search, I saw that it can also be habit forming and can affect healing because it acts on GABA. I returned the supplements to the health clinic! I was sad, because I was hopeful to try something new, but I didn't want to go down that road. I don't want to tell you what to do, but hopefully you will get good information from others!

Link to comment
Share on other sites

Thank you for your response, and I will heed your warning....BUT, did it help a little? I could find lots of FDA/DEA stuff about Kratom, but not Phenibut!
Link to comment
Share on other sites

I wouldn't walk but RUN from Phenibut. I've read some horror stories about withdrawal from it too. It effects GABA-B where benzos effect GABA-A. Do you really want to fry both?
Link to comment
Share on other sites

Thank you for your response, and I will heed your warning....BUT, did it help a little? I could find lots of FDA/DEA stuff about Kratom, but not Phenibut!

 

I don't know if it would help because I didn't take any!! I researched it before I tried it just in case when I heard it affected GABA.

Link to comment
Share on other sites

It's dangerous - like really really dangerous.  It's basically a Soviet drug that is a cross between Lyrica and Baclofen that builds tolerance like nothing else out there.  I started having a bit of withdrawal after 2 days use.  Google phenibut withdrawal.  It's awful if you use it daily for a week or more.

 

The only way to use it would be once a week maximum - taking no more than a gram.  It has a long half life so you'll feel it for a couple of days.

Link to comment
Share on other sites

Thanks, ppl...the urge to try it has diminished, thank goodness!!! No, I DO NOT want to fry the GABA system any more than I have...Baclofen was poison for me!!! I am glad you mentioned it. I grew up when PILL POWER reigned supreme with its easy fix and I haven't completely moved on!!!
Link to comment
Share on other sites

×
×
  • Create New...